Neurology Quiz #8 Neurotransmitters and Synapses

1. A 30-year-old woman with a history of depression is treated with a medication that increases synaptic concentrations of serotonin. Which of the following mechanisms is most likely responsible for the therapeutic effect of this medication? 

Question 1 of 5

2. During a neuroscience lecture, a professor discusses the action of botulinum toxin. This toxin prevents the release of acetylcholine at the neuromuscular junction. Which of the following best describes the immediate effect of botulinum toxin on muscle contraction? 

Question 2 of 5

3. A new experimental drug is found to enhance the action of GABA in the central nervous system. Which of the following effects is most likely to result from increased GABAergic activity? 

Question 3 of 5

4. A 45-year-old man with Parkinson's disease begins treatment with a medication designed to increase dopamine levels in the brain. Which of the following mechanisms of action is most likely employed by this medication? 

Question 4 of 5

5. A study is conducted on a newly discovered drug that blocks the reuptake of norepinephrine and dopamine. This drug is most likely to mimic the effects of which of the following substances? 

Question 5 of 5


 

Scroll al inicio

¡Por tiempo limitado!

Unete a nuestro boletín mensual y obtén todos nuestros talleres USMLE/ECFMG ¡GRATIS! (+100 videos)

Taller Gratuito USMLE

Este taller proporciona un análisis en profundidad de todos los exámenes USMLE, consejos para tomar exámenes y cómo estudiar de manera efectiva.

OFERTA POR TIEMPO LIMITADO

Open chat
1
¡Haznos preguntas! 🩺🇺🇸
¡Hola! 👩‍⚕️
¡Habla con un especialista USMLE/ECFMG ahora! 🩺🇺🇸
¡Te ofreceremos un taller de USMLE gratuito! 📚🧠